Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Used Cytotec for abortion, stomach pain and bloating, feeling cold

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3535 Questions
i used cytotec for an abortion,my stomach hurts and feels bloated after 5 days plus i feel cold
Posted Tue, 8 May 2012 in Medicines and Side Effects
Answered by Dr. Mahesh Koregol 2 hours later

Thanks for your query.

Misoprostol (Brand name is Cytotec) is a powerful and XXXXXXX tablet which should not be taken without prescription from gynecologist after proper examination and confirming location of pregnancy to rule out ectopic. If you have taken the medication on your own, please visit a gynecologist immediately for examination.

COMMON side effects persist or become bothersome when using Misoprostol is diarrhea, stomach pain. The sensation of bloating what you are experiencing is part of gastrointestinal side effects of misoprostol.

You should seek medical attention right away if any of these SEVERE side effects occur when using Misoprostol:

1) Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue)

2) Black, tarry stools; blood in the urine

3) Changes in hearing or deafness

4) Chest pain

5) Fever, headache, dizziness, or blurred vision; irregular heartbeat

6) Mood or mental changes (eg, anxiety, confusion, depression); persistent or severe vomiting or diarrhea; severe fatigue or fainting;

7) Unusual bleeding or bruising; unusual tiredness or weakness; vomit that looks like coffee grounds; wheezing or shortness of breath.

The cold you are feeling and bloating sensation are due to side effect of this drug. You need your temperature to be recorded and some medicines to be prescribed for this.

Hence please visit a gynecologist who will prescribe medicine.

Please accept my answer if no more queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor